# SDR DALA2016092206775

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 69,659 hours, 51,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT AT SEAT 24 TO 30 INOPERATIVE.  TROUBLESHOT IAW WDM 33-51 AND FOUND BAD FUSES.  R & R FUSES IAW AMM 33-50.  OPS CK GOOD.
